# SDR AALA201810199016

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 50,443 hours, 30,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY LIGHTS AT OVERWING EXITS INOPERATIVE. REPLACED CEILING PANEL ASSEMBLY AT OVERWING EXITS PER AMM 25-23-41. OPERATIONS CHECK ON EMERGENCY LIGHTS NORMAL.
